Duke Mathematical Journal

Correction to: "Hölder foliations" Duke Math. J. Vol. 86 No. 3 (1997), pp. 517-546

Charles Pugh, Michael Shub, and Amie Wilkinson

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 105, Number 1 (2000), 105-106.

Dates
First available in Project Euclid: 13 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1092403817

Mathematical Reviews number (MathSciNet)
MR1788044

Digital Object Identifier
doi:10.1215/S0012-7094-00-10515-7

Subjects
Primary: 37D30: Partially hyperbolic systems and dominated splittings

Citation

Pugh, Charles; Shub, Michael; Wilkinson, Amie. Correction to: "Hölder foliations" Duke Math. J. Vol. 86 No. 3 (1997), pp. 517-546. Duke Math. J. 105 (2000), no. 1, 105--106. doi:10.1215/S0012-7094-00-10515-7. http://projecteuclid.org/euclid.dmj/1092403817.


Export citation

References

See also

  • Original article: Charles Pugh, Michael Shub, Amie Wilkinson. Hölder foliations. Duke Math. J. Vol. 86 No. 3 (1997), pp. 517-546.